Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help

Posted by on Mar. 4, 2012 at 11:59 PM
  • 5 Replies
Hi ladies I'm sure this is tmi but I need some help. I'm 13 weeks pregnant with my second child and found out today I have a uti. The doctor gave me pyridium and it has been helping with my pain, and I knew the major side effect was change in color of urine, but now my discharge is the same orange as my urine. I'm just wondering if anyone has taken pyridium and had this kind of side effect.

by on Mar. 4, 2012 at 11:59 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
sam12796
by Sandy on Mar. 5, 2012 at 12:01 AM

 Never took that before sorry. Maybe when you pee it is staining your vagial area and when you wipe ect it is just mixing together? I would call your OB in the morning for peace of mind though.

locaporbebe
by Member on Mar. 5, 2012 at 12:14 AM

Your fine, where a liner until you are done with the medicine.

MixedCooke
by on Mar. 5, 2012 at 4:40 AM

Nope but also drink cranberry juice to help speed recovery

amonkeymom
by Platinum Member on Mar. 5, 2012 at 10:58 AM

This... and drink plenty of water to help flush that infection out of your system.

Quoting locaporbebe:

Your fine, where a liner until you are done with the medicine.


mommy2908
by on Mar. 5, 2012 at 1:31 PM
Thanks so much! I appreciate your help!
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)